Modules with few types over a hereditary noetherian prime ring

Journal of Symbolic Logic 66 (1):271-280 (2001)
It is proved that Vaught's conjecture is true for modules over an arbitrary countable hereditary noetherian prime ring
Keywords 16D
Categories (categorize this paper)
DOI 10.2307/2694921
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,201
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Martin Ziegler (1984). Model Theory of Modules. Annals of Pure and Applied Logic 26 (2):149-213.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

9 ( #444,375 of 1,940,965 )

Recent downloads (6 months)

1 ( #457,978 of 1,940,965 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.